Alert archive / Wyoming / River Flood Warnings in 2014

River Flood Warning 9, NWS Cheyenne, WY

June 10, 2014Albany County, Wyoming

NWS Cheyenne, WY issued this river flood warning at Jun 10, 2014, 8:03 AM MDT for Albany County, Wyoming. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
Jun 10, 2014, 8:03 AM MDT (14:03 UTC)
Expired
Jun 10, 2014, 3:44 PM MDT
In force
8 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
Minor

County Albany County, WY

The radar

The Cheyenne radar (KCYS), 77 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Laramie River at Laramie (LLRW4).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06660000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WGUS45 KCYS 101403
FLWCYS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
803 AM MDT TUE JUN 10 2014

...THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WYOMING...

  LARAMIE RIVER AT LARAMIE AFFECTING ALBANY COUNTY


.HYDROLOGIC SUMMARY:

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. MOVE TO HIGHER GROUND.

THE NEXT STATEMENT WILL BE ISSUED: LATE THIS MORNING.

&&

WYC001-102144-
/O.NEW.KCYS.FL.W.0009.140610T1403Z-140610T2144Z/
/LLRW4.1.ER.000000T0000Z.140610T1215Z.140610T1544Z.NR/
803 AM MDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A 

* FLOOD WARNING FOR THE LARAMIE RIVER AT LARAMIE.
* THROUGH THIS AFTERNOON.
* THE STAGE WILL FALL BELOW FLOOD STAGE BY THIS EVENING.

&&
* IMPACT...AT 5.0 FEET...FLOOD STAGE. ACCESS TO CHIMNEY LAMP ROAD 
  BRIDGE MAY BECOME IMPOSSIBLE. WATER BEGINS ENCROACHING GREENWAY AT 
  INTERSECTION OF PARK AND SPRUCE STREETS. HOUSES NEXT TO GREENWAY 
  ALONG RIGHT BANK MAY HAVE WATER OVER LOW LYING AREAS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.3 FEET 
  ON JUN 8 2005.

&&

LAT...LON 4142 10585 4142 10551 4128 10549 4119 10570
      4124 10577                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at Jun 10, 5:17 AM MDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 10, 5:17 AM MDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
517 AM MDT TUE JUN 10 2014

.SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT)
ISSUED AT 517 AM MDT TUE JUN 10 2014

MOSTLY CLEAR SKIES PREVAILED OVERNIGHT OUTSIDE OF A THIN CIRRUS DECK
MOVING OVERHEAD FROM THE NORTHWEST. SOUTHWEST WINDS REMAIN ON THE
BREEZY SIDE ALONG AND WEST OF THE LARAMIE RANGE AS THE LEESIDE
TROUGH CONTINUES TO DEEPEN...WITH GUSTS OF 20 TO 30 MPH COMMON IN
THE TYPICAL WINDY LOCATIONS. WATER VAPOR IMAGERY SHOWS A SHORTWAVE
TROUGH MOVING SOUTHEAST ACROSS THE PAC NW WITH ADDITIONAL MID-LEVEL
ENERGY MOVING OUT AHEAD OF THIS TROUGH ACROSS NEVADA AND UTAH.
THESE FEATURES WILL IMPACT OUR FORECAST AREA TODAY.

THE RIGHT ENTRANCE REGION OF THE JET WILL MOVE OVERHEAD IN THE LATE
AFTERNOON AT THE TIME MID-LEVEL ENERGY MOVES THROUGH. MODELS STILL
HINT AT A SFC LOW DEVELOPING WITHIN THE LEESIDE TROUGH THIS
AFTERNOON OVER EAST CENTRAL WYOMING. INCREASING SFC CONVERGENCE
WITHIN THE DEVELOPING LOW WILL OCCUR OVER THE EASTERN HALF OF THE
CWA THROUGH THE AFTERNOON...WITH CONVECTION LOOKING TO DEVELOP IN
THIS MAXIMIZED CONVERGENCE ZONE. OVERALL MOISTURE WILL BE ON THE
MARGINAL SIDE WITH DEW POINTS GENERALLY IN THE UPPER 30S TO UPPER
40S ACROSS THE PLAINS AND 20S TO 30S OUT WEST...HOWEVER THE NAM
CONTINUES TO SNEAK IN A FEW 50F READINGS ACROSS NIOBRARA COUNTY
AND THE NORTHERN PANHANDLE WITHIN EASTERLY SFC FLOW. FORECAST
SOUNDINGS SHOW SOME MID-LEVEL MOISTURE MOVING OVERHEAD WITH THE
SHORTWAVE...WHICH IS REALISTIC BASED OFF CURRENT UPSTREAM CLOUD
ACTIVITY OVER NV/UT. SO THINKING THERE WILL BE MORE A WIDELY
SCATTERED COVERAGE OF T-STORMS AFTER 2 PM FOR MUCH OF THE
CWA...WHICH IS A BIT MORE COVERAGE THAN PREVIOUS THOUGHT. FORECAST
SOUNDINGS SHOW A PRONOUNCED INVERTED-V SIGNATURE SO ADDED MENTION
OF GUSTY WINDS WITH STORM ACTIVITY. DEEP LAYER SHEAR WILL INCREASE
BY 00Z AS WELL ESPECIALLY ACROSS NORTHERN AND EASTERN ZONES DUE TO
PROXIMITY OF THE UPPER JET AND INCREASING LLVL FLOW RESULTING FROM
SFC CYCLOGENESIS. NAM IS ALSO SHOWING SBCAPE INCREASING TO BETWEEN
500 AND 1500 J/KG BY 00Z SO WILL HAVE TO WATCH FOR THE POTENTIAL
THAT SOME STORMS COULD ORGANIZE AND TEETER ON BECOMING
STRONG/SEVERE. FOR NOW...MENTIONED SMALL HAIL FOR AREAS ALONG AND
EAST OF THE LARAMIE RANGE...IN ADDITION TO NORTHERN CARBON/ALBANY
COUNTIES WHICH WILL BE VCTY THE COLD FRONT AT 00Z...AS THERE IS
STILL A FAIR AMOUNT OF DIFFERENCES BETWEEN MODELS AS TO STRENGTH
OF LLVL MOISTURE ADVECTION AND RESULTANT STRENGTH OF STORMS.
ALSO...MID-LEVEL WARMING COULD DIMINISH OVERALL THREAT AS WELL SO
DO NOT WANT TO GO TOO BULLISH WITH POTENTIAL STORM STRENGTH. WILL
SEE WHAT THE 12Z MODELS SHOW. THE SFC LOW WILL SHIFT TO THE
SOUTHEAST OVERNIGHT WITH AN ASSOCIATED COLD FRONT LOOKING TO MOVE
ACROSS THE FORECAST AREA AFTER 12Z.

WEDNESDAY WILL SEE A GOOD PUSH OF HIGHER DEWS BEHIND THE FRONT WITH
SFC FLOW INCREASING OUT OF THE NORTH-NORTHEAST. THE MAIN SHORTWAVE
TROUGH WILL MOVE ACROSS NORTHERN WYOMING AND INTO SOUTH DAKOTA
THROUGH THE AFTERNOON WITH BROAD-SCALE SUBSIDENCE INCREASING FROM
NORTHWEST TO SOUTHEAST LATE AFTERNOON/EVENING. CHANCES FOR T-STORMS
ARE TOUGH TO NAIL DOWN AT THIS POINT DUE TO THE FRONT MOVING THROUGH
MORNING AND BRINGING IN COOLER AND MORE STABLE AIR.
HOWEVER...STRENGTHENING UPSLOPE FLOW IN THE WAKE OF THE FRONT ALONG
THE LARAMIE RANGE AND CHEYENNE RIDGE COULD PROMOTE THE DEVELOPMENT
OF CONVECTION HERE. ALSO...IF ENOUGH SFC HEATING OCCURS
ELSEWHERE...COULD STILL SEE ISOLATED STORMS FURTHER NORTH AND EAST
WITHIN THE DEEPER POOL OF MOISTURE. FOR NOW...FOCUSED HIGHEST CHANCES
FOR STORMS ACROSS THE MOUNTAINS AND ALONG THE CHEYENNE
RIDGE...WITH A MORE SLIGHT CHANCE THREAT ELSEWHERE ACROSS THE
PLAINS FOR THIS PATTERN. STRONGER SUBSIDENCE AND MUCH DRIER AIR
FURTHER WEST WILL SIGNIFICANTLY REDUCE T-STORM CHANCES IN THIS
AREA. LOOKING AT A GOOD UPSLOPE STRATUS EVENT WEDNESDAY
NIGHT...WITH AREAS OF FOG LIKELY ALONG THE LARAMIE RANGE AND
EASTERN FOOTHILLS.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 517 AM MDT TUE JUN 10 2014

THURSDAY...WE MAY SEE ISOLATED STRONG TO SEVERE THUNDERSTORMS IN THE
AFTERNOON AND EARLY EVENING FROM FAR SOUTHERN CONVERSE COUNTY
SOUTHWARD ACROSS EASTERN ALBANY...SOUTHWEST PLATTE AND WESTERN
LARAMIE COUNTIES BASED ON CONVECTIVE PARAMETERS...INCLUDING
CHEYENNE...THE INTERSTATE 80 SUMMIT...CHUGWATER AND WHEATLAND.

WEAK SHORTWAVE TROUGH ALOFT WILL BE APPROACHING FROM NORTHERN
COLORADO AT PEAK HEATING...WHILE A WELL PRONOUNCED 850 MB AND 700 MB
THETA-E RIDGE AXIS DEVELOPS IN THE AFTERNOON ALONG INTERSTATE 25
WITH DECENT POSITIVE THETA-E ADVECTION IN MECHANICAL SOUTHEAST LOW
LEVEL WINDS. 10/06Z NAM PROGGING SOME 400-1000 J/KG OF CAPE...
THOUGH BELIEVE THESE CAPES ARE UNDERDONE WITH EXPECTATION OF LOW
LEVEL MOISTURE RETURN BASED ON PROGGED MORNING LOW LEVEL MOISTURE.

DECENT LOW LEVEL SOUTHEAST WINDS EXPECTED TO PRODUCE OUR PSEUDO
CHEYENNE RIDGE CYCLONE EFFECT AND CONVERGENCE ZONE FROM SOUTHERN
PLATTE ACROSS SOUTHERN GOSHEN COUNTIES FROM CHUGWATER TO HAWK
SPRINGS...SIMILAR TO THE MORE WELL PRONOUNCED DENVER CYCLONE
CONVERGENCE BOUNDARY THAT OCCURS WITH SOUTHEAST LOW LEVEL WINDS
ALONG AND NORTH OF THE PALMER RIDGE.

DECENT SHEAR SETUP TOO IN THE AFTERNOON WITH 850 WINDS PROGGED
SOUTHEAST AT 15 KNOTS...700 MB WINDS SOUTHWEST AT 10 KNOTS AND 500
MB WINDS PROGGED NORTHWEST AT 35 KNOTS...SO DECENT DIRECTIONAL AND
SPEED SHEAR EXPECTED.

WITH LIGHT STEERING WINDS...EXPECT ISOLATED TO SCATTERED
THUNDERSTORMS TO ERUPT IN THE EARLY AFTERNOON...MOST NUMEROUS AND
FOCUSED FROM SOUTHERN CONVERSE COUNTY TO CHEYENNE...WITH A FEW
STRONG TO SEVERE THUNDERSTORMS DEVELOPING AND PROPAGATING ACROSS
SOUTHERN PLATTE AND WESTERN LARAMIE COUNTIES IN THE LATE AFTERNOON
PRODUCING HAIL...WINDS AND LOCALLY HEAVY RAIN DUE TO PROGGED
PRECIPITABLE WATER VALUES AND LIGHT STEERING WINDS.

THURSDAY NIGHT...SCATTERED THUNDERSTORMS...SOME STRONG TO
SEVERE...WILL PROPAGATE EASTWARD FROM WHEATLAND TO CHEYENNE TO PINE
BLUFFS IN THE EARLY EVENING...WITH MORE ISOLATED WEATHER
THUNDERSTORMS ELSEWHERE. STORMS WILL LIKELY END OR DISSIPATE BY
MIDNIGHT WITH DECREASING CLOUDINESS AFTER MIDNIGHT.

FRIDAY...SOUTHWEST FLOW ALOFT STRENGTHENS OVER OUR COUNTIES INDUCING
STRENGTHENING SURFACE LEE TROUGHING OVER EASTERN WYOMING. WELL
PRONOUNCED SURFACE TROUGH WILL EXTEND AT LATE AFTERNOON FROM LUSK TO
PINE BLUFFS...ROUGHLY NEAR THE WYOMING AND NEBRASKA STATE
LINE...ACTING AS A FOCUS FOR ISOLATED TO SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS ALONG AND EAST OF THE SURFACE TROUGH AXIS...
THOUGH AREAL COVERAGE WILL BE LESS THAN THURSDAY DUE TO A DECREASE
IN LOW AND MID LEVEL MOISTURE...AND WARMER MID LEVEL TEMPERATURES
PROVIDING INCREASING CONVECTIVE INHIBITION...CIN.

SATURDAY...PARENT SHORTWAVE TROUGH MOVES ACROSS MONTANA AND WYOMING
SENDING A PACIFIC ORIGIN COLD FRONT ACROSS OUR COUNTIES. THOUGH
DEEPER LOW AND MID LEVEL MOISTURE WILL RESIDE NORTH OF OUR
COUNTIES...WE EXPECT ENOUGH LOW AND MID LEVEL MOISTURE TO SPARK
ISOLATED LATE DAY THUNDERSTORMS PRIMARILY EAST OF INTERSTATE
25...AND DRY ELSEWHERE.

SUNDAY...RATHER UNSETTLED PATTERN CONTINUES AS ANOTHER WEAK
SHORTWAVE TROUGH ALOFT APPROACHES...WITH MODELS PROGGING A LOW LEVEL
CONVERGENCE BOUNDARY SETTING UP ALONG THE WYOMING AND NEBRASKA STATE
LINE...THUS WE ANTICIPATE ISOLATED LATE DAY THUNDERSTORMS EAST OF
THIS CONVERGENCE BOUNDARY EAST OF A LUSK TO CHEYENNE LINE...DRY
ELSEWHERE.

MONDAY...PROGRESSIVE SHORTWAVE TROUGH ALOFT MOVES ACROSS SENDING
ANOTHER PACIFIC ORIGIN COLD FRONT ACROSS OUR COUNTIES. LOOKS LIKE
ENOUGH LOW AND MID LEVEL MOISTURE FOR ISOLATED TO SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS...MOST NUMEROUS EAST OF A LUSK
TO SIDNEY LINE CLOSER TO DEEPER LOW LEVEL MOISTURE FUEL SUPPLY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH WEDNESDAY MORNING)
ISSUED AT 1137 AM MDT TUE JUN 10 2014

VFR CONDITIONS WILL PREVAIL THROUGH TONIGHT. KEPT MENTION OF TSTORMS
AT TERMINALS NORTH OF I80 WHERE THERE IS HIGHER CONFIDENCE ABOUT
TIMING AND COVERAGE. FURTHER SOUTH...THERE IS TOO MUCH UNCERTAINTY
TO THE TIMING OF ANY SHOWERS AND TSTORMS THIS AFTERNOON AND THIS
EVENING...SO REMOVED ANY TSTORMS FOR NOW. TSTORMS...AND EVEN SOME OF
THE LIGHT SHOWERS...MAY CONTAIN VERY GUSTY ERRATIC WINDS FROM 21Z TO
03Z THIS EVENING.

&&

.FIRE WEATHER...
ISSUED AT 517 AM MDT TUE JUN 10 2014

MINIMAL FIRE WEATHER CONCERNS ARE EXPECTED THROUGH THE NEAR TERM
WITH FUELS IN GREEN UP. WIDELY SCATTERED SHOWERS AND TSTORMS WILL
DEVELOP LATE THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVES
OVERHEAD. AFTERNOON HUMIDITIES WILL FALL INTO THE TEENS AND 20S
TODAY...AND SOUTHWEST WINDS WEST OF THE LARAMIE RANGE WILL GUST 30
TO 35 MPH THROUGH THE AFTERNOON. WITH RELATIVELY DRY CONDITIONS
EXPECTED NEAR THE SURFACE...ANY STORMS THAT DO OCCUR WILL PRODUCE
LIGHT TO BRIEF MODERATE RAIN AND GUSTY ERRATIC DOWNDRAFT WINDS. A
COLD FRONT WILL DROP SOUTH ACROSS THE DISTRICT WEDNESDAY MORNING
AND WILL BRING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS
THROUGH THE DAY. THE MAIN FOCUS FOR STORMS WILL BE IN THE
MOUNTAINS...AND ALONG THE CHEYENNE RIDGE IN THE AFTERNOON. A
BETTER CHANCE FOR WETTING RAINS WILL OCCUR WITH THIS
ACTIVITY...ALONG WITH HIGHER HUMIDITIES. HUMIDITIES OUT WEST WILL
REMAIN 25 PERCENT OR LOWER...BUT WITH LESS WIND.

&&

.HYDROLOGY...
ISSUED AT 517 AM MDT TUE JUN 10 2014

RIVERS REMAIN HIGH WITH CONTINUED SNOW MELT...BUT THE LARAMIE
RIVER AT LARAMIE REMAINS THE SOLE LOCATION STILL IN FLOOD STAGE
THIS MORNING. LATEST FORECAST IS FOR THE LARAMIE TO FALL BELOW FLOOD
STAGE TODAY. STILL SOME HEALTHY SNOW PACK IN THE UPPER REACHES OF
THE SNOWY AND SIERRA MADRE RANGES...SO A RAPID WARM UP COULD
RELEASE THIS WATER FOR FUTURE RISES IN RIVERS. BUT THAT DOES NOT
LOOK TO BE THE CASE THIS WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RJM
LONG TERM...RUBIN
AVIATION...TJT
FIRE WEATHER...RJM
HYDROLOGY...RJM
Hazardous weather outlook, Jun 10, 6:00 AM MDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
600 AM MDT TUE JUN 10 2014

WYZ101>119-111200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
600 AM MDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS LOOK TO
DEVELOP THIS AFTERNOON AND EVENING OVER MUCH OF SOUTHEAST WYOMING.
SOME STORMS COULD PRODUCE STRONG AND GUSTY DOWNDRAFT WINDS...WITH
THE POSSIBILITY OF HAIL FOR STORMS THAT DEVELOP ALONG AND EAST OF
THE LARAMIE RANGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS SOUTHEAST
WYOMING EACH AFTERNOON THROUGH THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER 2PM FOR AREAS EAST OF THE
INTERSTATE 25 CORRIDOR.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-111200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
600 AM MDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS LOOK TO
DEVELOP THIS AFTERNOON AND EVENING OVER MUCH OF THE WESTERN
NEBRASKA PANHANDLE. SOME STORMS COULD PRODUCE STRONG AND GUSTY
DOWNDRAFT WINDS...WITH THE POSSIBILITY OF HAIL AS WELL IN THE
NORTHERN HALF OF THE PANHANDLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE NEBRASKA
PANHANDLE EACH AFTERNOON THROUGH THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER 2PM.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:54 PM MDTSpecial Weather StatementCYSLaramie36 min
Jun 10, 5:39 PM MDTSpecial Weather StatementCYSNiobrara36 min
Jun 10, 5:57 PM MDTSpecial Weather StatementCYSConverse48 min

Nearby

River Flood Warnings in Wyoming, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.